American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Jesús González. Symmetric topological complexity as the first obstruction in Goodwillie’s Euclidean embedding tower for real projective spaces. Trans. Amer. Math. Soc. 363 (2011) 6713-6741. MR 2833574.
Abstract, references, and article information   
View Article: PDF

[2] Hellen Colman. The Lusternik-Schnirelmann category of a Lie groupoid. Trans. Amer. Math. Soc. 362 (2010) 5529-5567. MR 2657690.
Abstract, references, and article information   
View Article: PDF

[3] Steven Hurder and Dirk Töben. Transverse LS category for Riemannian foliations. Trans. Amer. Math. Soc. 361 (2009) 5647-5680. MR 2529908.
Abstract, references, and article information   
View Article: PDF

[4] Norio Iwase and Akira Kono. Lusternik-Schnirelmann category of $\mathbf{Spin}{(9)}$. Trans. Amer. Math. Soc. 359 (2007) 1517-1526. MR 2272137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hellen Colman and Steven Hurder. LS-category of compact Hausdorff foliations. Trans. Amer. Math. Soc. 356 (2004) 1463-1487. MR 2034314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pascal Lambrechts, Don Stanley and Lucile Vandembroucq. Embeddings up to homotopy of two-cones in euclidean space. Trans. Amer. Math. Soc. 354 (2002) 3973-4013. MR 1926862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jeffrey A. Strom. Two special cases of Ganea's conjecture. Trans. Amer. Math. Soc. 352 (2000) 679-688. MR 1443893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Barry Jessup. Probing L-S category with maps . Trans. Amer. Math. Soc. 339 (1993) 351-360. MR 1112375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Harpreet Singh. Cobordism classes of manifolds with category four . Trans. Amer. Math. Soc. 310 (1988) 619-628. MR 973172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mónica Clapp and Dieter Puppe. Invariants of the Lusternik-Schnirelmann type and the topology of critical sets . Trans. Amer. Math. Soc. 298 (1986) 603-620. MR 860382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yves Félix and Stephen Halperin. Rational LS category and its applications . Trans. Amer. Math. Soc. 273 (1982) 1-37. MR 664027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1